# SDR WRLA200307

- Difficulty date: April 8, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N277WA
- Make and model: Doug MD-11
- Aircraft serial: 48743
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Transmitter
- Part number: 4305990040
- Condition: Failed
- Location: Nr 2 Wheel
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 80 KNOTS DUE TO TIRE PRESSURE ANNUNCIATION ON TIRE NR 2.  INTERROGATED BTMTP NO CURRENT FAULTS SHOWN.  FAULT HISTOR SHOWS NR 2 TIRE FAILURE.  INSPECTED NR 2 MWA AND NR 2 MWA TIRE PRESSURE, BOTH NORMAL AND WITHIN LIMITS.  PLACED TIRE PRESSURE INDICATION ON MEL 32-46-1-2 DMI M32AP08-16 INSTALLED PLACARD CAT C ITEM ENTERED IN DMI LOG BTM/TPI SYSTEM CIRCUIT BREAKER PULLED AND COLLARED PER MEL.  REPLACED TIRE PRESSURE TRANSMITTER.  (M)
